# SDR ASAA2023040342747

- Difficulty date: April 3, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 34,820 hours, 11,022 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON RECALL AND EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. ON DEFERRAL.
